# SDR 2025FA0000411

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: General aviation
- Aircraft: N656BC
- Make and model: Diamon DA 40
- Aircraft serial: 40441
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bolt
- Part number: LN9037M6042
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM MOST BOLT, WASHER, AND NUT, WAS FOUND MISSING ON THE MLG AXLE WHERE THE AXLE ATTACHES TO THE LANDING GEAR LEG. BOLT P/N: LN9037-M6042, WASHER P/N: DIN125A-M6-A2, NUT P/N: DIN985-M6-A2.
